# SDR 2025FA0000676

- Difficulty date: September 26, 2025
- Submitted: October 1, 2025
- Operation: General aviation
- Aircraft: N774LK
- Make and model: Beech 200CBEECH
- Aircraft serial: BL145
- Aircraft time: 11,671 hours, 8,319 cycles
- Engine: Pwc PT6A42A
- Engine time: 9,426 hours, 4,711 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Part number: 1018200647
- Part serial: UNKNOWN
- Condition: Broken
- Location: Zone 700
- Part time: 11,671 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE MAKING AN INITIAL LANDING AT KAUS, THE TOUCHDOWN OF NLG DIDN'T FEEL THE SAME AS OTHER IN THIS ACFT. ASKED AUSTIN TOWER TO ASK OPS CAR DRIVING BY,  TO TAKE A LOOK WITH THEIR SPOTLIGHT AT THE GEAR), THEY DID AND DIDN'T SEE ANYTHING ON THE GEAR OR  LEAKING FROM THE GEAR. I TAXIED TO MILLION AIR WITH NO STEERING ISSUES. I GOT OUT OF THE PLANE TO DO  USUAL WALK AROUND WITH BIG FLASHLIGHT AND PAID EXTRA ATTENTION TO THE FRONT WHEEL WELL. I DIDN'T FIND  TRASH, ANY LEAKS, OR ANYTHING THAT APPEARED TO BE BROKEN. I CALLED AFTER I GOT INSIDE TO TELL HIM  OF THE WEIRD EXPERIENCE, AND SAID WHO KNOWS WHAT IT COULD HAVE BEEN. SINCE I WENT OVER THE  EXTENSIVE LIST OF THINGS THAT I LOOKED AT AND CHECKED, HE THOUGHT TOO THAT ALL WAS PROBABLY GOOD.  WE THEN DEPARTED KAUS FOR KELP ONCE THE MED CREW RETURNED, TAXIED AND TURNED ON TAXIWAYS  AND RUNWAY JUST FINE SO I THOUGHT NOTHING ELSE OF IT. DEPARTED AUSTIN AREA WITHOUT EVENT. KELP THEN  CLEARED ME TO LAND ON 26L. THE MAINS TOUCHED DOWN AS USUAL BUT WHEN IT CAME TIME FOR THE NOSE  WHEEL TO TOUCH, HAD NO STEERING WITH RUDDER PEDALS.   HEARD WAS A SKIDDING TIRE & PLANE PULLING HARD TO RT  (NOSE WHEEL WAS TURNED TO  RIGHT). USING BETA ON LT ENGINE & POWER TO RT ENGINE TO KEEP 4LK ON RUNWAY & STANDING HARD ON BRAKES TO PREVENT 4LK FROM DRIFTING OFF OF RUNWAY. TRIED TO USE RUDDER PEDALS & DIFF BRAKING TO MOVE PLANE IN A DIFFERENT DIRECTION, & ALL THE  AIRCRAFT COULD DO IS STRUGGLE TO PLOUGH IN A SLOW FORWARD MOVEMENT.  CALLED TOWER TO DISPATCH A CLOSE BY OPS TRUCK TO SEE WHAT IT LOOKED LIKE AS FAR AS THE INFLATION OF THE TIRES SO I COULD MOVE PLANE OFF OF RUNWAY WITHOUT FURTHER DAMAGE.  OPS VEHICLE CONFIRMED  THE NOSE WHEEL WAS AT A 90 DEGREES TO PLANE, SHUTDOWN ENGINES.
